Differential and Integral Equations

Hereditary control systems governed by integro-differential equations

Nikolaos S. Papageorgiou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 3 (1989), 285-299.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372428798

Mathematical Reviews number (MathSciNet)
MR983681

Zentralblatt MATH identifier
0719.93046

Subjects
Primary: 93C22
Secondary: 49D20 49E15

Citation

Papageorgiou, Nikolaos S. Hereditary control systems governed by integro-differential equations. Differential Integral Equations 2 (1989), no. 3, 285--299. https://projecteuclid.org/euclid.die/1372428798


Export citation